# SDR UALA2013041502531

- Difficulty date: April 12, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 57,332 hours, 6,694 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermostat
- Condition: Faulty
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S AFT SIDE WINDOW NOT BEING HEATED KEEPS FROSTING OVER.  REPLACED NR 3 WINDOW CONTROL THERMOSTAT PER MM, WINDOW HEATS OKAY.
